# SDR C2XA11RI018

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 23,408 hours, 12,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND GALLEY CEILING EMERGENCY LIGHT, GALLEY DOOR LOWER EXIT SIGN, 12C LOWER EXIT SIGN AND COCKPIT STOP SIGN INOPERATIVE.  RIC MX TIGHTENED LOOSE GROUND STUD G58506 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
